Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 3, Issue 1, Pages 1-13
http://dx.doi.org/10.1155/S1048953390000028

Two new algorithms for discrete boundary value problems

Department of Mathematics, National University of Singapore, 10 KentRidge Crescent, 0511, Singapore

Received 1 September 1989; Revised 1 December 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ravi P. Agarwal and Tara R. Nanda, “Two new algorithms for discrete boundary value problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 1, pp. 1-13, 1990. https://doi.org/10.1155/S1048953390000028.